My husband's grandmother, other then mildly elevated cholesterol totally active and healthy at 83, was diagnosed with stage 4 non-small cell in July 2014 she underwent radiation and then started Tarceva. She has struggled with many side effects and a few days ago decided to stop because she could no longer enjoy food, unbearable G.I. side effects and weight loss. There was a push to have her take the 150, she was unable to leave the bathroom, then transition to the 100 and it has continued is it worth it to try the 75? It's a very difficult situation because I work in healthcare and I honor the decision she made, but the family is begging her to continue, her first language is not English and the family withholds the negative news the doctors have. There is an element of denial in regards to the gravity of her situation. While on the tarceva tumor markers have remained low, metastatic sites are questionably shrinking, no new areas, no brain/liver involvement, primary tumor increased by 20% (left apex). How can I help them and her?
Wed, 01/28/2015 - 19:18#1
NSCLC - elderly tarceva/side effects/dosing - 1268296